# SDR DALA2022060103836

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 134,003 hours, 19,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 RIGHT AFT DOOR CAUTION MSG BRIEFLY APPEARED AFTER LANDING. CORRECTIVE ACTION: CLEANED R4 PROX SENSOR AND TESTED PER B767 AMM 52-71-00. CKS OK (8661373)
